# SDR DALA13042140953

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON CENTER TORSION BOX RIB AT HORIZONTAL STABILIZER.   REPAIRED IAW ERA 517500-14, REV ORIG RII.
